# SDR SWAA2013012411808

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 70,108 hours, 66,149 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 100064901
- Part serial: 4720
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, MX & SYS OK LIGHTS ON CARGO FIRE PANEL BOTH  R & R UNIT IAW MM.
